# SDR UIEA2018081801739

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,378 hours, 22,578 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, LEFT ENGINE AFT INBOARD CASE FAN ACUSTIC LINER SEGMENT PANEL AT 5 O'CLOCK POSITION MISSING. (FAN STATOR LINER) REPLACED LEFT ENGINE AFT INBOARD FAN STATOR LINER AT 5 O'CLOCK POSITION IAW AMM 72-33-01. PERFORMED REPAIR TO LEFT ENGINE INBOARD THRUST REVERSE HALF IAW EO 1978A221 REV DATE 18AUG18.
